Loading [MathJax]/jax/output/SVG/config.js
Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 2005, Volume 39, Issue 2, Pages 47–60
DOI: https://doi.org/10.4213/faa39
(Mi faa39)
 

This article is cited in 6 scientific papers (total in 6 papers)

Koszul Algebras and Their Ideals

D. I. Piontkovskii

Central Economics and Mathematics Institute, RAS
Full-text PDF (237 kB) Citations (6)
References:
Abstract: We study associative graded algebras that have a “complete flag” of cyclic modules with linear free resolutions, i.e., algebras over which there exist cyclic Koszul modules with any possible number of relations (from zero to the number of generators of the algebra). Commutative algebras with this property were studied in several papers by Conca and others. Here we present a noncommutative version of their construction.
We introduce and study the notion of Koszul filtration in a noncommutative algebra and examine its connections with Koszul algebras and algebras with quadratic Gröbner bases. We consider several examples, including monomial algebras, initially Koszul algebras, generic algebras, and algebras with one quadratic relation. It is shown that every algebra with a Koszul filtration has a rational Hilbert series.
Keywords: Koszul filtration, coherent algebra, Koszul algebra, Hilbert series.
Received: 21.05.2003
English version:
Functional Analysis and Its Applications, 2005, Volume 39, Issue 2, Pages 120–130
DOI: https://doi.org/10.1007/s10688-005-0024-6
Bibliographic databases:
Document Type: Article
UDC: 512.66
Language: Russian
Citation: D. I. Piontkovskii, “Koszul Algebras and Their Ideals”, Funktsional. Anal. i Prilozhen., 39:2 (2005), 47–60; Funct. Anal. Appl., 39:2 (2005), 120–130
Citation in format AMSBIB
\Bibitem{Pio05}
\by D.~I.~Piontkovskii
\paper Koszul Algebras and Their Ideals
\jour Funktsional. Anal. i Prilozhen.
\yr 2005
\vol 39
\issue 2
\pages 47--60
\mathnet{http://mi.mathnet.ru/faa39}
\crossref{https://doi.org/10.4213/faa39}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2161515}
\zmath{https://zbmath.org/?q=an:1134.16011}
\elib{https://elibrary.ru/item.asp?id=14189653}
\transl
\jour Funct. Anal. Appl.
\yr 2005
\vol 39
\issue 2
\pages 120--130
\crossref{https://doi.org/10.1007/s10688-005-0024-6}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000231004800004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23744499369}
Linking options:
  • https://www.mathnet.ru/eng/faa39
  • https://doi.org/10.4213/faa39
  • https://www.mathnet.ru/eng/faa/v39/i2/p47
  • This publication is cited in the following 6 articles:
    1. Cassella A., Quadrelli C., “Right-Angled Artin Groups and Enhanced Koszul Properties”, J. Group Theory, 24:1 (2021), 17–38  crossref  mathscinet  isi
    2. Quadrelli C., “Pro-P Groups With Few Relations and Universal Koszulity”, Math. Scand., 127:1 (2021), 28–42  crossref  mathscinet  isi
    3. Minac J. Palaisti M. Pasini F.W. Nguyen Duy Tan, “Enhanced Koszul Properties in Galois Cohomology”, Res. Math. Sci., 7:2 (2020), 10  crossref  mathscinet  isi
    4. Piontkovski D., Silvestrov S.D., “Cohomology of 3-dimensional color Lie algebras”, J. Algebra, 316:2 (2007), 499–513  crossref  mathscinet  zmath  isi  elib  scopus
    5. Piontkovski D., “Linear equations over noncommutative graded rings”, J. Algebra, 294:2 (2005), 346–372  crossref  mathscinet  zmath  isi  elib  scopus
    6. D. I. Piontkovskii, “Sets of Hilbert series and their applications”, J. Math. Sci., 139:4 (2006), 6753–6761  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:700
    Full-text PDF :391
    References:127
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025